The method of the joint approximation for solving the multi-dimensional quasi-linear hyperbolic equations

Валерий Леонидович Бучарский

Abstract


In present paper the method of the joint approximation for constructing high order of accuracy finite difference schemes is extended on the case of multidimensional quasi-linear hyperbolic equations. The new two-step cost-effective way for constructing compact cost-effective finite difference schemes with unlimited order of accuracy is suggested. This approach is based on the method of the joint approximation and one property of the hyperbolic partial derivatives equations. Finite difference schemes up to seventh order of temporal and spatial accuracy for the two-dimensional linear transport equation and the two-dimensional Burgers equation are presented. Results of the solution of the used widely test cases are presented also. The data of the calculations confirm the theoretical results

Keywords


Method of the joint approximation; finite difference scheme; high order of accuracy

References


Encyclopedia of Computational Mechanics Volume 1 Fundamentals [Текст] / Editors Erwin Stein, Rene de Borst, Thomas J. R. Hughes – WILEY, 2004. – 798 p.

Drikakis D. Rider W. High-Resolution Methods for Incompressible and Low-Speed Flows – Springer-Verlag Berlin Heidelberg, 2005 – 622 p.

Самарский, А. А. Теория разностных схем. Учебное пособие [Текст] / Самарский А.А. – М.: Наука, Главная редакция физико-математической литера-туры, 1980. – 616 с.

Бучарский, В.Л. Метод совместной аппроксимации построения разност-ных схем для решения уравнений в частных производных [Текст] / В.Л. Бучар-ский // Техническая механика. – 2007. – № 1. – с. 50 – 57.

Бучарский, В.Л. Симметричные разностные схемы метода совместной аппроксимации для решения линейного уравнения переноса [Текст] / В.Л. Бу-чарский, Е.М Калинчук // Математичні машини і системи. – 2011. – №4. – с. 161-165.

Бучарский, В. Л. Двухшаговые разностные схемы метода совместной аппроксимации для решения квазилинейных одномерных гиперболических уравнений [Текст] / В.Л. Бучарский // Восточно-Европейский журнал передо-вых технологий. – 2013. – №2/4 (62). – с. 34-38.

Акивис, М.А. Тензорное исчисление: Учеб. пособие [Текст] /Акивис М.А., Гольдберг В.В. – М.:ФИЗМАТЛИТ, 2003. – 304 с.

Shokin Y.I. The Method of Differential Approximation / Shokin Y.I. – Sprin-ger-Verlag Berlin And Heidelberg Gmbh & Co. – 1983. – 224р.

Shu, C.-W. Efficient implementation of essentially non-oscillatory shock cap-turing schemes [Текст] / C.-W. Shu, S.Osher // J. Comp. Phys. – 1988. – v.77. – p.439-471.

Qiu, J. Finite-difference WENO schemes with Lax-Wendroff-type time dis-cretizations [Текст] / J. Qiu, C.-W. Shu // SIAM J.Sci.Comput. – 2003. – v.24. – №6. – p.2185-2198.

Qiu, J. Hermite WENO schemes with Lax-Wendroff type time discretizations for Hamilton-Jacobi equations [Текст] / J. Qiu // Journal of Computa-tional Mathematics. – 2007. – v.25 – p.131-144.

Encyclopedia of Computational Mechanics Volume 1 Fundamentals (2004): WILEY

Drikakis D. Rider W. (2005). High-Resolution Methods for Incompressible and Low-Speed Flows. Springer-Verlag Berlin Heidelberg.

Samarskyi A.A. (1980) The theory of difference schemes. Мoskow, USSR: Nauka

Bucharskyi, V.L. (2007) The method of joint approximation for constructing the finite difference schemes for solving partial derivative equations Tehnicheskaya mekhanika, 1, 50 – 57.

Bucharskyi V.L., Kalinchuk Е.M. (2011) Symmetrical difference schemes of the joint approximation for solving the linear transport equations Matematychni ma-shyny i sistemy, 4, 161-165.

Bucharskyi, V.L. (2013) Two-step finite difference schemes of the method of the joint approximation for solving the quasi-linear one-dimensional hyperbolic equa-tions. Eastern-European Journal of Enterprise Technologies, 2/4 (62), 34-38

Akivis, M. A., Goldberg V.V. (2003) Tensor Calculus. Moskow: FIZMATLIT.

Shokin Y.I. (1983) The Method of Differential Approximation. Springer-Verlag Berlin And Heidelberg Gmbh & Co.

Shu C.-W., Osher S. (1988) Efficient implementation of essentially non-oscillatory shock capturing schemes J. Comp. Phys., 77, 439-471.

Qiu J., Shu C.-W. (2003) Finite-difference WENO schemes with Lax-Wendroff-type time discretizations SIAM J.Sci.Comput, 24(6), 2185-2198.

Qiu J. (2007) Hermite WENO schemes with Lax-Wendroff type time discretizations for Hamilton-Jacobi equations Journal of Computational Mathemat-ics, 25, 131-144.


GOST Style Citations








Copyright (c) 2014 Валерий Леонидович Бучарский

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

ISSN (print) 1729-3774, ISSN (on-line) 1729-4061